It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Immune Disorders Board Index
Pages: 1Showing 1 - 12 of 12 for hyperactive immune system. (0.009 seconds)


... What exactly does your doctor mean when she refers to a "hyperactive immune system? ... (9 replies)
... nothing about "hyperactive immune system", but for your doctor to say that this condition is "worse" than celiac disease perplexes me. ... (9 replies)
... I went to a GI earlier this month for possible celiac disease. She told me that i'm not celiac but worse, I have a hyperactive immune system. I'm currently allergic to wheat, oats, rye, barley, citrus fruits, the list goes on and on... Can anyone tell more about this? ... (9 replies)

... I went to the GI in August, I have a ton of allergies.. the GI said I have a hyperactive immune system. I posted this same question before, I have no idea what it is. ... (2 replies)
... Hi Pat, I am on high doses of Prednisone to keep my immune system from continually attacking my liver. I've also been on a chemo drug periodically when I get bad attacks. I also have liver funtion tests every 2 weeks. ... (9 replies)
... She is pretty sure that it is a hyperactive reaction by my immune system. ... (9 replies)
... after about 3 days I felt great for 2 days...as the dosage in my system dropped I started getting sick again. Swollen nodes, cough, and ear ache with fluid. ... (1 replies)
... PatNJ is right, There are many Autoimmune diseases. Some do affect the GI system. I for example, have Autoimmune Hepatitis. My immune is attacking my liver, pancreas and galbladder. My galbladder had to be removed 5 months ago. So I have liver damage and pancreatitis now. ... (9 replies)
... Hi, Tina, Please let us know how you made out with the doctor today (by the clock, as I write this, yesterday). I certainly hope that he is willing to give CellCept a trial run. Unless he has major concerns about possible liver side effects from the med, I don't know what you have to lose at this point. Hope to hear from you soon. Take care. Pat (9 replies)
... Mscontin is morphine based and helps more than the oxycontin did. I will ask about Cellcept. I'm on a taper of the prednisone now as it is causing problems of it's own. Mainly joint pain in my knees and hands. But I will still have to be on a small dose of pred daily, as it's the only main drug to work on AIH. But If I can take Cellcept along with the Pred, then I can be on... (9 replies)
... Oh, Tina, I wasn't even thinking that your liver would hurt so much, too; I was focusing on your pancreas. Good Lord... I don't know how you do it, you poor dear. The worst aspect of MG for me is having to be relatively housebound, due to my limb weakness and constant double vision (the DV makes driving very difficult... and dangerous!); but I am in no pain from the MG. ... (9 replies)
... Hi, Vamp36, I'm so sorry about your current state of health. You have been through h*** and back, I am sure, and I can't imagine that you ever really feel "well". Pancreatitis is very painful. Besides your dietary restrictions, is there anything that can be done to address the chronic inflammation and/or pain? Would immunosuppressive drugs help halt the... (9 replies)


Associated Tags: cellcept, imuran

Pages: 1

All times are GMT -7. The time now is 04:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!